# SDR ASOA201001393

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 67093110475
- Condition: Corroded
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 RT CROSSBEAM CORRODED.  REMOVED RT FS280.00 FLOORBEAM IAW SRM 51-42-06 AND SRM 51-42-13.  LOCATED AND DRILLED RT FS280 FLOORBEAM IAW SRM 51-24-36-001-001-A01 & 51-40-11-001-001-A01.  INSTALLED RT FS 280.00 FLOORBEAM IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01.  APPLIED SEALANT AND VAPOR BARRIER TO RT FS280.0 BEAM AND WEB REF AMM 53-00-42-390-801.
